# SDR CALA2019092701633

- Difficulty date: September 22, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 58,088 hours, 16,895 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311N504053
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON UPPER INBOARD ANGLE HAS DISCOLORED PAINT FROM PP STA 153.9 TO THE AFT END. ACCOMPLISHED HEAT DAMAGE EVAUATION IAW AVO7939, SRM 51-20-03, & 757 NTM  PART6 51-00-18. FOUND HEAT DAMAGE FROM PP STA. 155 TO PP STA. 164. ON I/B ANGLE. LOCKING ITEM FOR FERRY PROCESS.
